# SDR AUS20020123

- Difficulty date: February 11, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: ALV2045BS
- Condition: Shorted
- Location: Dc Alternator
- Part time: 233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR BRUSHES SHORTING BETWEEN THE SLIP RINGS AND ALTERNATOR SLIP RING END BEARING.
